Skip to main content

Research Repository

Advanced Search

Oscillons in gapless theories

Dorey, P.; Romańczukiewicz, T.; Shnir, Y.; Wereszczyński, A.

Oscillons in gapless theories Thumbnail


T. Romańczukiewicz

Y. Shnir

A. Wereszczyński


We show that large scale oscillons, i.e., quasiperiodic, long-living particlelike solutions, may exist in massless theories, too. Their existence is explained using an effective (smeared) mass threshold which takes
into account nonlinear (finite) perturbations.


Dorey, P., Romańczukiewicz, T., Shnir, Y., & Wereszczyński, A. (2024). Oscillons in gapless theories. Physical Review D, 109(8), Article 085017.

Journal Article Type Article
Acceptance Date Mar 19, 2024
Online Publication Date Apr 25, 2024
Publication Date Apr 15, 2024
Deposit Date May 15, 2024
Publicly Available Date May 15, 2024
Journal Physical Review D
Print ISSN 2470-0010
Electronic ISSN 2470-0029
Publisher American Physical Society
Peer Reviewed Peer Reviewed
Volume 109
Issue 8
Article Number 085017
Public URL


You might also like

Downloadable Citations